# SDR BTH2002F00002

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N4811T
- Make and model: Piper PA-32-300
- Aircraft serial: 327240086
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: BL68256013
- Part serial: 601AA18TR
- Condition: Damaged
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION MECHANIC FOUND MISSING TOOTH ON LEFT HAND DRIVE GEAR.  THIS IS 2ND MAG INSTALLED ON AIRCRAFT DUE TO DRIVE GEAR FAILURE UNKNOWN.
